MathSciNet Relay Station
MathSciNet bibliographic data
MR2358304 (2009d:53065) 53C30 (53C15 53D05 57S15 57S25)
Guan, Daniel Modification and the cohomology groups of compact solvmanifolds. Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 74–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement